Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is taking 100mcg Thyronorm in a large amount dangerous ?

if someone takes 100mcg thyronoram in huge amoutn then what will happen?plz help me out.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
hi mehnaz
first dont worry,nothing serious will happen
mostly patients will develop increased thyroid hormone levels symptoms like tremors,palpitations,sweating,increased frequency of stools.

the person has to get admitted in hospital.
can be managed conservatively.

thank you
dr arun kannan
any more clarification can reply
Answered: Thu, 14 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor